# SDR ASOA02445

- Difficulty date: August 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N267AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE CENTER BUTT STRAP WAS FOUND CORRODED OUT OF LIMITS AT FRAMES 13 TO 16 AND FROM FRAME 16-21.  MAINTENANCE REMOVED AND REPLACED THE TWO CORRODED SECTIONS SOFT BUTT STRAP IAW SRM 51-40-02.  (M)
